Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 167, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 29, 2016, 6:41 PM CDT for Russell County, Kansas. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2016, 6:41 PM CDT (23:41 UTC)
- Expired
- May 29, 2016, 7:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Russell County, KS
The radar
The Grand Island radar (KUEX), 159 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 7:07 PM CDT | TSTM WND GST 63 | Russell Airport, KS | |
| May 29, 7:45 PM CDT | HAIL 1 | 1 S Bunker Hill, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 642 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1620 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted.
189
WUUS53 KICT 292341
SVRICT
KSC167-300045-
/O.NEW.KICT.SV.W.0167.160529T2341Z-160530T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
641 PM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 745 PM CDT
* AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF LURAY...OR 10 MILES NORTHEAST OF RUSSELL...MOVING NORTH AT 10
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RUSSELL...LUCAS...LURAY...DORRANCE...BUNKER HILL...PARADISE...
WALDO...WILSON LAKE...RUSSELL AIRPORT AND WILSON STATE PARK.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 182 AND 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3877 9850 3870 9891 3913 9893 3913 9850
TIME...MOT...LOC 2340Z 178DEG 10KT 3903 9876
HAIL...1.00IN
WIND...60MPH
$$
METZGER2 follow-up statements
803
WWUS53 KICT 300008
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
708 PM CDT SUN MAY 29 2016
KSC167-300045-
/O.CON.KICT.SV.W.0167.000000T0000Z-160530T0045Z/
RUSSELL KS-
708 PM CDT SUN MAY 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR RUSSELL COUNTY...
AT 707 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LURAY...OR 15
MILES NORTH OF RUSSELL...MOVING NORTH AT 10 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...65 MPH WINDS HAVE BEEN REPORTED AT THE RUSSELL AIRPORT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
RUSSELL...LUCAS...LURAY...DORRANCE...BUNKER HILL...PARADISE...
WALDO...WILSON LAKE...RUSSELL AIRPORT AND WILSON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3877 9850 3870 9891 3913 9893 3913 9850
TIME...MOT...LOC 0007Z 178DEG 10KT 3910 9876
HAIL...1.25IN
WIND...60MPH
$$
METZGER325
WWUS53 KICT 300015
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
715 PM CDT SUN MAY 29 2016
KSC167-300045-
/O.CON.KICT.SV.W.0167.000000T0000Z-160530T0045Z/
RUSSELL KS-
715 PM CDT SUN MAY 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR RUSSELL COUNTY...
AT 715 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LURAY...OR 16
MILES NORTH OF RUSSELL...MOVING NORTH AT 10 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...65 MPH WINDS HAVE BEEN REPROTED AT THE RUSSELL AIRPORT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
RUSSELL...LUCAS...LURAY...DORRANCE...BUNKER HILL...PARADISE...
WALDO...WILSON LAKE...RUSSELL AIRPORT AND WILSON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3877 9850 3870 9891 3913 9893 3913 9850
TIME...MOT...LOC 0015Z 178DEG 10KT 3912 9876
HAIL...1.25IN
WIND...70MPH
$$
METZGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:38 PM CDT, 3 minutes earlier.
Area forecast discussion, May 29, 6:38 PM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Wichita KS 638 PM CDT SUN MAY 29 2016 .SHORT TERM...(This evening through Wednesday night) Issued at 228 PM CDT Sun May 29 2016 Ongoing convection over the forecast area early this afternoon has developed along a boundary associated with a cold pool from the earlier convection across northern Oklahoma. Shear from LAPS over the past several hours ending at 18z shows values around 20 knots at best, suggesting minimal chances for organized convection right now. The RAP does not indicate this will change that much this evening. Strong CAPE ahead of that boundary suggests the main threat is hail, with some downburst winds also. The only hope for organized storms is strong low level CAPE, which does exist along that outflow. Either way, severe storms possible initially with hail and wind threats (in that order). The weak upper level flow pattern will eventually head the event toward a flooding event over time. As the diurnal convection comes to an end this evening, weak moisture transport is forecast to develop over the High Plains. Current NWP shows this mainly being relegated to the High Plains, though predictability has been moderate at best. Would not be surprised if scattered storms continue across the remainder of the forecast area. Southwesterly 500 mb flow pattern suggests high confidence in an active pattern through the middle of the week with several rounds of showers and thunderstorms. High confidence that these will occur primarily in the afternoon and evening. Exactly where is very difficult to pin down any one location. Suffice it to say, a good shot that by Wednesday night, nearly everyone will have received rain again. This will only agitate flood concerns. During the early part of the week, the upper level trough will gradually move east. On Wednesday, it is expected to move through the region. This will probably be the day with the most severe weather given the upper level support/higher deep layer shear. .LONG TERM...(Thursday through Sunday) Issued at 228 PM CDT Sun May 29 2016 The upper level trough is expected to remain quasi-stationary southeast of the region through the weekend as ridge building occurs over inter-mountain west. This will enhance the northerly flow aloft and keep drier air in place across the region. The main point here is, it should be dry after Wednesday through the weekend. NOTE: Should the forecast upper level low that is expected to close off over the southern U.S. be further north, our chances for drying out into the weekend decrease significantly. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 633 PM CDT Sun May 29 2016 Scattered showers/storms will linger over Central Kansas into the evening hours. Then the activity should begin to decrease for the night time hours. VFR conditions are expected for all TAF sites during the next 24hrs. && .HYDROLOGY... Issued at 228 PM CDT Sun May 29 2016 Most of the storms that will affect the region this week will be heavy rain producers. A survey of the area suggests there is still a great deal of high water in areas that previously received rain. Given the already saturated soils, any heavy rainfall would result in significant flooding issues for areas with already high water. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 64 82 63 79 / 30 30 30 60 Hutchinson 61 82 62 77 / 30 20 30 60 Newton 62 81 62 77 / 30 30 30 60 ElDorado 63 81 63 78 / 30 30 30 70 Winfield-KWLD 63 82 64 80 / 30 30 30 60 Russell 59 82 60 75 / 50 20 50 50 Great Bend 60 82 61 76 / 40 20 40 60 Salina 62 82 62 78 / 40 20 40 60 McPherson 61 82 62 77 / 30 30 40 60 Coffeyville 62 82 63 80 / 30 40 30 50 Chanute 63 81 62 79 / 30 30 30 60 Iola 63 81 62 79 / 30 30 30 60 Parsons-KPPF 62 82 62 80 / 30 30 30 60 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...KRC LONG TERM...KRC AVIATION...CDJ HYDROLOGY...KRC
Hazardous weather outlook, May 29, 3:21 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 321 PM CDT SUN MAY 29 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-302030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 321 PM CDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL, SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT NUMEROUS RIVERS...STREAMS AND FLOOD PRONE AREAS REMAIN IN FLOOD ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. SEE THE LATEST FLOOD WARNINGS FOR DETAILS. SCATTERED THUNDERSTORMS WILL AFFECT THE AREA TONIGHT. SOME OF THESE WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WIND BEING THE MAIN THREATS. HEAVY RAIN THAT CAUSES FLOODING IS ALSO A CONCERN. THE SEVERITY OF STORMS SHOULD DECREASE AFTER SUNDOWN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOME RIVER FLOODING WILL LINGER INTO THE WORK WEEK...CONTINUE TO CHECK THE LATEST FLOOD WARNINGS FOR DETAILS. THUNDERSTORMS REMAIN IN THE FORECAST THROUGH EARLY WEDNESDAY. A FEW STRONG OR SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE EXPECTED THROUGH TUESDAY NIGHT. FLOODING FROM TORRENTIAL RAINFALL IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/ KRC
In the hours before
Local storm report, May 29, 4:36 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
436 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL 1 W BURDEN 37.31N 96.77W
05/29/2016 M1.00 INCH COWLEY KS EMERGENCY MNGR
0434 PM TSTM WND GST 1 W BURDEN 37.31N 96.77W
05/29/2016 E60.00 MPH COWLEY KS EMERGENCY MNGR
&&
KRCSpecial weather statement, May 29, 4:46 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
446 PM CDT SUN MAY 29 2016
KSZ033-049-292215-
SALINE KS-LINCOLN KS-
446 PM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN LINCOLN COUNTY IN CENTRAL KANSAS...
* UNTIL 515 PM CDT
* AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BEVERLY...OR 18
MILES NORTHWEST OF SALINA...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BEVERLY...GLENDALE AND WESTFALL.
LAT...LON 3904 9793 3896 9793 3896 9765 3886 9761
3887 9802 3905 9803
TIME...MOT...LOC 2143Z 203DEG 9KT 3893 9792
METZGERSpecial weather statement, May 29, 5:05 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
505 PM CDT SUN MAY 29 2016
KSZ052-292230-
MARION KS-
505 PM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 530 PM CDT
* AT 503 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER HILLSBORO...MOVING NORTHWEST AT
15 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HILLSBORO...LEHIGH...DURHAM...MARION LAKE AND PILSEN.
LAT...LON 3848 9701 3820 9708 3827 9737 3835 9737
3850 9736
TIME...MOT...LOC 2203Z 142DEG 13KT 3833 9721
METZGERSpecial weather statement, May 29, 5:23 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
523 PM CDT SUN MAY 29 2016
KSZ093-292300-
COWLEY KS-
523 PM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 600 PM CDT
* AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR DEXTER...OR
11 MILES EAST OF WINFIELD...MOVING NORTHEAST AT 5 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WINFIELD...BURDEN...DEXTER...CAMBRIDGE AND WINFIELD CITY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3711 9700 3739 9699 3738 9653 3717 9652
3710 9652
TIME...MOT...LOC 2220Z 224DEG 3KT 3723 9677
METZGERSpecial weather statement, May 29, 5:38 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
538 PM CDT SUN MAY 29 2016
KSZ051-052-292315-
MCPHERSON KS-MARION KS-
538 PM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL MCPHERSON COUNTY IN CENTRAL KANSAS...
NORTHWESTERN MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 615 PM CDT
* AT 536 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
OVER LEHIGH...OR 6 MILES EAST OF CANTON...MOVING NORTHWEST AT 15
MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HILLSBORO...LEHIGH AND DURHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3836 9717 3832 9735 3838 9742 3853 9742
3856 9724
TIME...MOT...LOC 2236Z 157DEG 14KT 3841 9732
LAWSONSpecial weather statement, May 29, 6:36 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
636 PM CDT SUN MAY 29 2016
KSZ032-300000-
RUSSELL KS-
636 PM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 700 PM CDT
* AT 635 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
8 MILES SOUTH OF LURAY...OR 9 MILES NORTHEAST OF RUSSELL...MOVING
NORTHEAST AT 5 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RUSSELL...LUCAS...LURAY...DORRANCE...BUNKER HILL...PARADISE...
WALDO...MILBERGER...WILSON LAKE...
RUSSELL AIRPORT AND WILSON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3913 9898 3913 9849 3876 9849 3869 9889
3870 9892 3871 9892
TIME...MOT...LOC 2335Z 202DEG 4KT 3900 9875
METZGERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:58 PM CDT | River Flood Warning | ICT | Harvey, Reno | 24 hr |
| May 29, 4:46 AM CDT | River Flood Warning | ICT | Harvey | 23 hr |
| May 29, 11:52 AM CDT | Special Weather Statement | ICT | Sedgwick | 23 min |
| May 29, 11:56 AM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 30 min |
| May 29, 12:02 PM CDT | Special Weather Statement | ICT | Chautauqua | 43 min |
| May 29, 12:40 PM CDT | Special Weather Statement | ICT | Chautauqua | 35 min |
| May 29, 12:58 PM CDT | Special Weather Statement | ICT | Sedgwick | 32 min |
| May 29, 1:11 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 48 min |
| May 29, 1:13 PM CDT | Special Weather Statement | ICT | Elk | 62 min |
| May 29, 1:20 PM CDT | Special Weather Statement | ICT | Harvey | 55 min |
| May 29, 1:33 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 57 min |
| May 29, 1:54 PM CDT | Special Weather Statement | ICT | McPherson | 36 min |
| May 29, 2:01 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 44 min |
| May 29, 2:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 42 min |
| May 29, 2:33 PM CDT | Special Weather Statement | ICT | Butler | 27 min |
| May 29, 2:36 PM CDT | Special Weather Statement | ICT | Marion | 24 min |
| May 29, 2:46 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 26 min |
| May 29, 2:52 PM CDT | Areal Flood Warning | ICT | Butler | 6 hr |
| May 29, 2:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 33 min |
| May 29, 3:01 PM CDT | Special Weather Statement | ICT | Saline | 29 min |
| May 29, 3:11 PM CDT | Special Weather Statement | ICT | Butler | 34 min |
| May 29, 3:14 PM CDT | Special Weather Statement | ICT | Cowley | 31 min |
| May 29, 3:25 PM CDT | Special Weather Statement | ICT | Saline | 35 min |
| May 29, 3:44 PM CDT | Special Weather Statement | ICT | Chautauqua | 31 min |
| May 29, 3:57 PM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| May 29, 4:06 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 39 min |
| May 29, 4:30 PM CDT | Special Weather Statement | ICT | Cowley | 30 min |
| May 29, 4:36 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 54 min |
| May 29, 4:46 PM CDT | Special Weather Statement | ICT | Saline | 29 min |
| May 29, 5:05 PM CDT | Special Weather Statement | ICT | Marion | 25 min |
| May 29, 5:21 PM CDT | Areal Flood Warning | ICT | Cowley | 4 hr |
| May 29, 5:23 PM CDT | Special Weather Statement | ICT | Cowley | 37 min |
| May 29, 5:38 PM CDT | Special Weather Statement | ICT | Marion | 37 min |
| May 29, 6:36 PM CDT | Special Weather Statement | ICT | Russell | 24 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.